# SDR FDEA201508042463

- Difficulty date: August 4, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 992 hours, 32,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PREFLIGHT TEST LEVEL 1 ALERT, EMERGENCY LIGHT BATTERY LOW.  RELEASED FOR SERVICE IAW MEL 33-50-02, CATEGORY C EXPIRATION 13 AUG 15.  EMERGENCY LIGHTS INOPERATIVE.  ITEM PLACED ON MEL.
